Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 1871–2245
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Discrete velocity Boltzmann equations in the plane: stationary solutions

Leif Arkeryd and Anne Nouri

Vol. 16 (2023), No. 8, 1869–1884

We prove the existence of stationary mild solutions for normal discrete velocity Boltzmann equations in the plane with no pair of colinear interacting velocities and given ingoing boundary values. We remove an important restriction from a previous paper that all velocities point into the same half-space. A key property is L1 compactness of integrated collision frequency for a sequence of approximations. This is proven using the Kolmogorov–Riesz theorem, which here replaces the L1 compactness of velocity averages in the continuous velocity case, not available when the velocities are discrete.

stationary Boltzmann equation, discrete coplanar velocities, normal model
Mathematical Subject Classification
Primary: 60K35, 82C40, 82C99
Received: 28 May 2021
Revised: 29 November 2021
Accepted: 14 February 2022
Published: 16 October 2023
Leif Arkeryd
Mathematical Sciences
Anne Nouri
Aix-Marseille University
CNRS, I2M UMR 7373

Open Access made possible by participating institutions via Subscribe to Open.